Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pregnant, have vomiting and weakness on missing a dose of doxinate. Is it safe to continue it?

hi doc:) i am a dentist ! i am 15 weeks pregnant.i have been taking tablet doxinate plus twice a nausea and vomitting is well under control with the tablets.but if i miss one dose of it ,my vomiiting returns.i fall so weak i stick to 2 tablets a day.but i am worried as i cannot do without it safe to continue with it . I have previous history of GERD . I take tab omecprazole 40mg daily once in morning and sorted for the day.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Jyoti,

Thanks for posting your query.

Congratulations on your pregnancy. You should gradually decrease taking Doxinate plus after 12 weeks and completely stop it by 16 to 18 weeks.

You need not have to take Doxinate plus whole of your pregnancy. Please consider stopping it slowly.

As such, it is a safe drug in pregnancy. It does not cause harm.

Hope this helps.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor